Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

awwshucks

Member
  • Content Count

    4
  • Joined

  • Last visited

Community Reputation

0 Neutral

About awwshucks

  • Rank
    New Member
  1. Good to know, that is what I figured - good to hear that you have the same thoughts on it as my derm. Thanks for responding!
  2. Thanks, BA! I don't think I've personally witnessed my scarring getting any worse due to Rogaine (though who knows with how many variables are tied in!), but I've heard people complain about it before and how Minox made their skin worse (I think there's a study out there linking Minox to systemic collagen depletion, but I can't say I've studied it in depth). I stopped using it yesterday and my laser is today, so unfortunately no 2 week buffer as you suggest.
  3. Hi all - wondering if there are any users here that use Minoxidil (I'm using Rogaine foam) for their hairline and notice any negative effects regarding skin health/scarring getting worse. @beautifulambition If you know anything about this cross-section (rogaine and acne scars), any insight you may have would be appreciated too! After a few subcisions, I am about to get a laser resurfacing done and would like advice on whether or not to discontinue Rogaine until my skin is healed or if
×